# SDR ABXA9600623

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Open Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UPLATCH CHECK WAS GOOD.  ABOVE APPROXIMATELY 11,000 FT, THE GEAR DOOR OPEN LIGHT ILLUMINATED.  RECYCLED THE LANDING GEAR, THE LIGHT REMAINED ILLUMINATED.  ON DESCENT, BELOW 11,000 FT, THE GEAR DOOR OPEN LIGHT EXTINGUISHED.  CHECKED MAIN LANDING GEAR DOOR RIGGING AND CLEARANCES, NO DISCREPANCIES NOTED PER DC-9 SUPP MM 32-60-3.
